Convex and Discrete Geometry

[51] The mixed Lp geominimal surface areas for multiple convex bodies

Deping Ye Memorial University of Newfoundland Baocheng Zhu Hubei University for Nationalities Jiazu Zhou Southwest University

Convex and Discrete Geometry mathscidoc:1703.40039

[ Download ] [ 2017-03-22 01:22:08 uploaded by zhubaocheng ] [ 848 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] $L_p$ geominimal surface areas and their inequalities

Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40002

Int. Math. Res. Notes, 2015, 2465- 2498, 2015
[ Download ] [ 2018-06-10 09:21:58 uploaded by ydpzjumn ] [ 848 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] Gaussian inequalities for Wulff shapes

Qingzhong Huang Shanghai University Binwu He Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40027

[ Download ] [ 2017-03-09 21:44:30 uploaded by qzhuang ] [ 836 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Volume inequalities for complex isotropic measures

Qingzhong Huang Shanghai University Binwu He Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40029

[ Download ] [ 2017-03-09 21:48:22 uploaded by qzhuang ] [ 832 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Enumeration of points, lines, planes, etc.

June Huh Institute for Advanced Study Botong Wang University of Wisconsin-Madison

Combinatorics Convex and Discrete Geometry mathscidoc:1803.43005

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:54:12 uploaded by actaadmin ] [ 829 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] On the Lp dual Minkowski problem

Yong Huang Hunan University Yiming Zhao New York University

Convex and Discrete Geometry mathscidoc:1911.43009

Advances in Mathematics, (332), 57-84, 2018
[ Download ] [ 2019-11-25 14:21:04 uploaded by YHuang ] [ 819 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] The dual Minkowski problem for negative indices

Yiming Zhao New York University

Convex and Discrete Geometry mathscidoc:1703.40010

Calc. Var. Partial Differential Equations, 56, (2), 18, 2017
[ Download ] [ 2017-03-02 05:30:05 uploaded by yiming_zhao ] [ 818 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] On Bonnesen-type inequalities for a surface of constant curvature

Wenxue Xu Southwest University Jiazu Zhou Southwest University Baocheng Zhu Southwest University

Convex and Discrete Geometry mathscidoc:1703.40020

Proc. Amer. Math. Soc., 143, (11), 4925-4935, 2015.11
[ Download ] [ 2017-03-03 22:23:31 uploaded by WenxueXu ] [ 817 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] A unified treatment for Lp Brunn-Minkowski type inequalities

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:1702.40007

Communications in Analysis and Geometry, 2017.5
[ Download ] [ 2017-02-28 13:01:49 uploaded by xiongge ] [ 811 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Laplace transforms and valuations

Jin Li Shanghai University Dan Ma Technische Universitat Wien & Shanghai Normal University

Convex and Discrete Geometry mathscidoc:1703.40001

Journal of Functional Analysis, 272, (2), 738-758, 2017.1
[ Download ] [ 2017-03-01 18:43:58 uploaded by madan ] [ 805 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] Smooth solutions to the Lp dual Minkowski problem

Chuanqiang Chen Zhejiang University of Technology Yong Huang Hunan University Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1911.43008

Math. Ann., 373, 953-976, 2019
[ Download ] [ 2019-11-25 14:03:42 uploaded by YHuang ] [ 805 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] The orlicz centroid inequality for star bodies

Guangxian Zhu

Convex and Discrete Geometry mathscidoc:1703.40017

[ Download ] [ 2017-03-02 21:31:36 uploaded by guangxian ] [ 799 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] On the monotone properties of general affine surface areas under the Steiner symmetrization

Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40001

Indiana Univ. Math. J., 63, (1), 1-19, 2014
[ Download ] [ 2018-06-10 09:01:58 uploaded by ydpzjumn ] [ 786 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] SL(n) covariant vector valuations on polytopes

Chunna Zeng Chongqing Normal University Dan Ma Shanghai Normal University

Convex and Discrete Geometry mathscidoc:1903.40001

Transactions of the American Mathematical Society, 370, (12), 8999–9023, 2018.12
[ Download ] [ 2019-03-20 13:12:42 uploaded by madan ] [ 782 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] On L_p affine surface area and curvature measures

Yiming Zhao New York University

Convex and Discrete Geometry mathscidoc:1703.40009

Int. Math. Res. Not. IMRN, (5), 1387-1423, 2016
[ Download ] [ 2017-03-02 05:21:26 uploaded by yiming_zhao ] [ 775 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Extremal functions for real convex bodies

Daniel M. Burns Department of Mathematics, University of Michigan Norman Levenberg Department of Mathematics, Indiana University Sione Ma‘u Department of Mathematics, University of Auckland

Convex and Discrete Geometry mathscidoc:1701.40001

Arkiv for Matematik, 53, (2), 203-236, 2013.12
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 769 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] Optimal Sobolev norms in the affine class

Qingzhong Huang Jiaxing university Ai-Jun Li Henan Polytechnic University

Convex and Discrete Geometry mathscidoc:1703.40026

[ Download ] [ 2017-03-09 21:42:37 uploaded by qzhuang ] [ 762 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] The dual Orlicz-Minkowski problem

Baocheng Zhu Hubei University for Nationalities Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03005

J. Geom. Anal., 28, (14), 3829–3855, 2018.12
[ Download ] [ 2019-04-18 06:07:39 uploaded by ydpzjumn ] [ 760 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] A discrete uniformization theorem for polyhedral surfaces

Xianfeng Gu Stony Brook University Feng Luo Rutgers University Jian Sun Nanjing Foreign Language School Tianqi Wu New York University

Differential Geometry Convex and Discrete Geometry mathscidoc:1911.03001

Distinguished Paper Award in 2019

j. differential geometry, 109, (2), 223-256, 2018
[ Download ] [ 2019-11-21 17:14:15 uploaded by Tianqi_Wu ] [ 760 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] New affine inequalities and projectionmean ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Differential Geometry Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.10003

Calculus of Variations and PDEs, 58, (2), 44, 2019
[ Download ] [ 2021-03-23 13:28:55 uploaded by xiongge ] [ 744 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] An asymmetric Orlicz centroid inequality for probability measures

Qingzhong Huang Shanghai university Binwu He Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40031

[ Download ] [ 2017-03-09 21:59:06 uploaded by qzhuang ] [ 740 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] General volumes in the Orlicz-Brunn-Minkowski theory and a related Minkowski Problem I

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03004

Calc. Var. PDE., 58, 12, 2019
[ Download ] [ 2019-04-18 05:57:50 uploaded by ydpzjumn ] [ 733 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] On the reverse dual Loomis-Whitney inequality

You-Ran Feng Henan Polytechnic University Qingzhong Huang Jiaxing University Ai-Jun Li Henan Polytechnic University

Convex and Discrete Geometry mathscidoc:1908.40003

[ Download ] [ 2019-08-22 15:51:44 uploaded by liaijun ] [ 729 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Existence of solutions to the even dual minkowski problem

Yiming Zhao New York University

Analysis of PDEs Convex and Discrete Geometry mathscidoc:1908.03002

Journal of Differential Geometry, 110, (3), 543-572, 2018
[ Download ] [ 2019-08-20 21:49:42 uploaded by henryforever14 ] [ 724 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] Orlicz valuations

Jin Li Shanghai University Gangsong Leng Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40033

Indiana Univ. Math. J.
[ Download ] [ 2017-03-10 02:11:43 uploaded by jin1234 ] [ 718 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved